SciELO - Scientific Electronic Library Online

 
vol.25 issue1ON NORMAL NUMBERS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

TUNC, CEMIL. STABILITY RESULTS FOR THE SOLUTIONS OF CERTAIN NON-AUTONOMOUS DIFFERENTIAL EQUATIONS OF FIFTH -ORDER. Proyecciones (Antofagasta) [online]. 2006, vol.25, n.1, pp.1-18. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172006000100001.

The paper is concerned with the stability of solutions of a class of general type fifth order non-autonomous differential equations (1.3) and (1.4). It is shown that under some less restrictive conditions that all solutions of (1.3) and (1.4) tend to zero as t → ∞. Our results improve that the results obtained by Sadek [9]

Keywords : Stability; differential equation of fifth order.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License